# SDR CALA2025051604731

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 46,322 hours, 16,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: WL767
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD R/H OVERWING EXTERIOR EMERGENCY LIGHT INOP.   RE-LAMPED FWD R/H OVERWING EXTERIOR EMERGENCY LIGHT IAW B737-800 AMM 33-51-04-960-801 . OPS TEST GOOD.
